# SDR QXEA200501695

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Torn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT ENGINE RIGHT LOWER MID CORE COWLING FIRE SHIELD LAYER IS TORN AND DISBONDED.  REPAIRED IAW EA R-54-84.
